# SDR 2022F00159

- Difficulty date: March 22, 2022
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: N582QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0138
- Aircraft time: 3,558 hours, 2,362 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Part number: 69229284
- Part serial: NA
- Condition: Chafed
- Location: Zone 700
- Part time: 3,558 hours, 2,362 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG ACTUATOR UPPER ATTACH FITTING GOUGED FROM CONTACT WITH ACTUATOR LUG. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ34051M1, DATED: MARCH 21, 2022. 680A-0138 (N528QS) RIGHT MAIN LANDING SIDE BRACE ACTUATOR INBOARD FITTING CHAFE DAMAGE.
